Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: David A. Cox, John B. Little and Henry K. Schenck
Title: Toric varieties
Additional book information: Graduate Studies in Mathematics, vol. 124, American Mathematical Society, Providence, RI, 2011, xxiv+841 pp., ISBN 978-0-8218-4819-7, US $95.00.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Frank Sottile
Affiliation: Department of Mathematics Texas A&M University
Journal: Bull. Amer. Math. Soc. 51 (2014), 505-510
MSC (2010): Primary 14M25
Published electronically: November 4, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society